# SDR SWAA2024101748479

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,110 hours, 34,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PLATE ON FORWARD ENTRY DOOR HANDLE CAME OFF<[01] 05 - OK TO CONTINUE PER [MEL 25-10-01;NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) - LISTED]. WITH SP _1B________ AND AUTHORIZATION NUMBER _218736______;[02] INSTALLED AND SECURED COVER ON FWD ENTRY DOOR INTERNAL HANDLE IAW AMM 52-11-31-400-802 ; STEP 3.G.4(D).
